# SDR SWIA201128625

- Difficulty date: November 15, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 23,346 hours, 16,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED WHEN SELECTED ON.  (FLT 4558)  REPLACED ALL 4 ELBPS.  P/N AD-2013-1A; S/N OFF 68997; S/N OFF 67791; S/N OFF 81445;  S/N OFF 64825.
